# SDR UIEA200500013

- Difficulty date: February 24, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Engine: Ge CF680C
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PVG/ANC - NR 2 ENGINE FAILED DURING CRUISE.  EICAS AND STATUS MSG.  ENGINE 2 FUEL VALVE, ENGINE 2 CONTROL.  WITH NO ACTION ENGINE RESTARTED IN APPROX 90 SECONDS.  FOUND ACTIVE FAULT 72417 PERFORMED WIRING CHECKS PER CMCS MESSAGE INDEX.  REPLACED ECU NR 2 (P/N 1820M33P08) PER MM 73-21-15, PERFORMED ECU STATIC TESTED PER MM 71-00-00 TEST 11.  PERFORMED ECU ACTUATOR GROUND TEST PER MM 71-00-00 TEST, ALL OK.  REMOVED AND REPLACED NR 2 ENGINE HMU (P/N 441789) IAW 73-21-14/404-035-000.  (M)
